Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 31, NWS Cheyenne, WY

October 10, 2015

NWS Cheyenne, WY issued this red flag warning at Oct 10, 2015, 2:13 AM MDT. It took effect at Oct 10, 2015, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2015, 2:13 AM MDT (08:13 UTC)
In effect from
Oct 10, 2015, 12:00 PM MDT
Expired
Oct 10, 2015, 6:00 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WWUS85 KCYS 100813
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
213 AM MDT SAT OCT 10 2015

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR FIRE WEATHER ZONE
301...

.VERY WARM TEMPERATURES WILL OCCUR ACROSS THE REGION THIS
AFTERNOON. MINIMUM HUMIDITY VALUES WILL DROP TO AROUND 15 PERCENT
OVER CONVERSE AND NIOBRARA COUNTIES. WEST WINDS WILL ALSO INCREASE
DURING THE AFTERNOON WITH GUSTS TO 25 TO 30 MPH. CRITICAL FIRE
WEATHER CONDITIONS WILL RESULT OVER FIRE WEATHER ZONE 301. WINDS
WILL DROP OFF AND HUMIDITY VALUES WILL RISE AFTER SUNSET.

WYZ301-102200-
/O.UPG.KCYS.FW.A.0025.151010T1800Z-151011T0000Z/
/O.NEW.KCYS.FW.W.0031.151010T1800Z-151011T0000Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
213 AM MDT SAT OCT 10 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE
301...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 301.

* WIND...WEST TO SOUTHWEST 15 TO 20 MPH GUSTING 25 TO 30 MPH. 
  THE STRONGEST WINDS ARE EXPECTED ACROSS CONVERSE COUNTY. 

* HUMIDITY...14 TO 16 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$
2 follow-up statements
022 
WWUS85 KCYS 102020
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT SAT OCT 10 2015

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR FIRE WEATHER
ZONE 301...

...FIRE WEATHER WATCH FOR SUNDAY OVER THE PLAINS OF SOUTHEAST
WYOMING AND THE NEBRASKA PANHANDLE...

.VERY WARM TEMPERATURES WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON. MINIMUM HUMIDITY VALUES WILL DROP AS LOW AS 10 PERCENT
OVER CONVERSE AND NIOBRARA COUNTIES...WHERE WEST WINDS WILL
CONTINUE TO GUST 25 TO 30 MPH. CRITICAL FIRE WEATHER CONDITIONS
WILL RESULT OVER THIS AREA IN FIRE WEATHER ZONE 301. NEAR
CRITICAL CONDITIONS WILL CONTINUE ELSEWHERE. WINDS WILL DROP OFF
AND HUMIDITY VALUES WILL RISE AFTER SUNSET. HOWEVER...WIDESPREAD
WINDY CONDITIONS WILL DEVELOP SUNDAY MORNING WITH HUMIDITIES
DROPPING INTO THE MID TEENS ACROSS THE PLAINS THROUGH THE EARLY
AFTERNOON. AS A RESULT...CRITICAL FIRE WEATHER CONDITIONS ARE
POSSIBLE FOR MANY LOCATIONS ALONG AND EAST OF THE LARAMIE RANGE.
ISSUED A FIRE WEATHER WATCH FROM THE LATE MORNING THROUGH LATE
AFTERNOON FOR THESE LOCATIONS.

WYZ301-111200-
/O.NEW.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/
/O.CON.KCYS.FW.W.0031.000000T0000Z-151011T0000Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
220 PM MDT SAT OCT 10 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 301...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

* AFFECTED AREA...FIRE WEATHER ZONE 301.

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 20 MPH GUSTING 25 TO 30
  MPH WILL CONTINUE THIS AFTERNOON AND WILL EASE THROUGH THE
  EVENING. STRONG WEST TO NORTHWEST WINDS GUSTING 45 TO 60 MPH ARE
  POSSIBLE ON SUNDAY.

* HUMIDITY...AS LOW AS 10 PERCENT THIS AFTERNOON. 14 TO 17
  PERCENT ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NEZ311>313-WYZ309-310-111200-
/O.NEW.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
220 PM MDT SAT OCT 10 2015

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313 IN THE
  NEBRASKA PANHANDLE. FIRE WEATHER ZONES 309 AND 310 IN SOUTHEAST
  WYOMING.

* WIND...WEST TO NORTHWEST WINDS GUSTING 45 TO 55 MPH ARE
  POSSIBLE NEAR THE LARAMIE RANGE...WITH 35 TO 45 MPH FURTHER EAST
  INTO THE NEBRASKA PANHANDLE.

* HUMIDITY...14 TO 17 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
428 
WWUS85 KCYS 110015
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT SAT OCT 10 2015

...RED FLAG WARNING EXPIRES FOR FIRE WEATHER ZONE 301...

...FIRE WEATHER WATCH FOR SUNDAY OVER THE PLAINS OF SOUTHEAST
WYOMING AND THE NEBRASKA PANHANDLE...

.WINDS WILL DROP OFF AND HUMIDITY VALUES WILL RISE AFTER SUNSET.
HOWEVER...WIDESPREAD WINDY CONDITIONS WILL DEVELOP SUNDAY MORNING
WITH HUMIDITIES DROPPING INTO THE MID TEENS ACROSS THE PLAINS
THROUGH THE EARLY AFTERNOON. AS A RESULT...CRITICAL FIRE WEATHER
CONDITIONS ARE POSSIBLE FOR MANY LOCATIONS ALONG AND EAST OF THE
LARAMIE RANGE. ISSUED A FIRE WEATHER WATCH FROM THE LATE MORNING
THROUGH LATE AFTERNOON FOR THESE LOCATIONS.

WYZ301-111200-
/O.EXP.KCYS.FW.W.0031.000000T0000Z-151011T0000Z/
/O.CON.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
615 PM MDT SAT OCT 10 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONE 301... 
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONE 301...

* AFFECTED AREA...FIRE WEATHER ZONE 301.

* WIND...STRONG WEST TO NORTHWEST WINDS GUSTING 45 TO 55 MPH ARE
  POSSIBLE ON SUNDAY.

* HUMIDITY...14 TO 17 PERCENT SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NEZ311>313-WYZ309-310-111200-
/O.CON.KCYS.FW.A.0026.151011T1600Z-151012T0200Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
615 PM MDT SAT OCT 10 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 309...310...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE 
  WEATHER ZONES 309 AND 310. 

* WIND...WEST TO NORTHWEST WINDS GUSTING 45 TO 55 MPH ARE POSSIBLE
  NEAR THE LARAMIE RANGE...WITH 35 TO 45 MPH FURTHER EAST INTO THE
  NEBRASKA PANHANDLE.

* HUMIDITY...14 TO 17 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 9, 6:15 PM MDT, 7 hours 58 minutes earlier.

Area forecast discussion, Oct 9, 6:15 PM MDT, 7 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT FRI OCT 9 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 406 PM MDT FRI OCT 9 2015

FOG STARTED OFF THE MORNING IN THE NORTH PLATTE RIVER VALLEY AND
ALONG THE CHEYENNE RIDGE...BUT CLEARED BY MID MORNING. A
SHORTWAVE MOVING OVERHEAD THIS AFTERNOON IS CARRYING WITH IT SOME
MID AND HIGH CLOUDS WHILE DEEPENING THE LEESIDE PRESSURE TROUGH.
GUSTY WESTERLY WINDS HAVE BEEN OBSERVED OUT WEST WITH SOUTHWEST
WINDS ACROSS THE PLAINS.

A STRONGER SHORTWAVE PROGGED TO MOVE INTO THE PAC NW SATURDAY AND
ACROSS THE NORTHERN ROCKIES SATURDAY NIGHT/SUNDAY WILL FURTHER
DEEPEN THE LEESIDE PRESSURE TROUGH THROUGH THIS TIME. SHORTWAVE
RIDGING AHEAD OF THE TROUGH WILL MOVE OVERHEAD TONIGHT AND
SATURDAY WITH MOSTLY CLEAR SKIES EXPECTED WITHIN THE RIDGE. THIS
WILL ALLOW PLENTY OF SURFACE HEATING ALONG WITH GOOD MIXING TO
PRODUCE NEAR RECORD TEMPS AND DRY CONDITIONS ACROSS THE AREA.
SHOULD MIX UP TO ABOUT 700 MB WHERE 10 TO 20 KT WINDS ACROSS THE
PLAINS AND 20 TO 35 KT WINDS OVER THE MOUNTAINS WILL RESIDE. THIS
MEANS MANY LOCATIONS ACROSS THE SOUTHEAST PLAINS WILL SEE ELEVATED
FIRE WEATHER CONCERNS DUE TO HUMIDITIES DROPPING IN THE TEENS
WITH GUSTS ANYWHERE FROM 20 TO 30 MPH. WINDS ON THE HIGHER END OF
THAT SPECTRUM ARE EXPECTED ACROSS CONVERSE AND NIOBRARA COUNTIES
IN THE AFTERNOON...SO THINK ITS QUITE POSSIBLE CRITICAL FIRE
WEATHER WILL OCCUR IN THIS AREA. ISSUED A FIRE WEATHER WATCH HERE
AS A RESULT. FURTHER WEST...HUMIDITIES WILL BE HIGHER IN THE 20
PERCENT RANGE WITH WINDS GUSTING IN EXCESS OF 30 MPH.

THE LOW LEVEL GRADIENT WILL THEN STRENGTHEN FURTHER ON SATURDAY
NIGHT THRU SUNDAY MORNING...WITH 850MB CAG-CPR GRADIENT
APPROACHING 50 DAM BY SUNRISE...AND THE 700MB GRADIENT BY 18Z.
700MB WINDS WILL APPROACH 50KTS OVER THE HIGH PEAKS AROUND
SUNRISE...BECOMING MORE WIDESPREAD ALONG AND WEST OF I-25 BY
MIDDAY AS THE SHORTWAVE MOVES OVER WYOMING. FURTHER EAST...700 MB
WINDS WILL RANGE MID 30 TO MID 40 KTS. SUBSIDENCE BEHIND THE
SHORTWAVE ALONG WITH CLEARING SKIES WILL AIDE IN MIXING SOME OF
THE STRONGER WINDS TO THE SURFACE. THUS...LOOKING AT QUITE THE
BREEZY DAY FOR THE ENTIRE FORECAST AREA. THE STRONGEST WINDS WILL
BE...NO SURPRISE...ALONG AND WEST OF I-25 FROM THE MORNING THROUGH
AFTERNOON WITH GUSTS IN EXCESS OF 50 MPH LIKELY. IF MID LEVEL WINDS
INCREASE ANY HIGHER THO OVER THE NEXT FEW MODEL RUNS...MAY HAVE TO
CONSIDER WIND HIGHLIGHTS FOR THIS SCENARIO. FAIRLY DRY LOW AND
MID LEVELS WILL KEEP PRECIP CHANCES NON-EXISTENT WITH THE FRONT.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 406 PM MDT FRI OCT 9 2015

THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE FORECAST
IS THE TIMING OF THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AROUND
MID WEEK.

MONDAY-TUESDAY NIGHT:
TROPICAL DISTURBANCE IN THE EAST PACIFIC WILL REMAIN CUTOFF WHILE
NORTHWEST FLOW ALOFT KEEPS THE COOLER AIR BOTTLED UP IN CANADA
EARLY NEXT WEEK. THIS WILL YIELD TO ABOVE NORMAL TEMPERATURES
THROUGH WEDNESDAY WITH HIGHS GENERALLY IN THE 70S. THE ONLY
CONCERN DURING THIS PERIOD WILL BE CRITICAL FIRE WEATHER
CONDITIONS. HOWEVER...HUMIDITY VALUES WILL MOST LIKELY NOT BE
CRITICAL FOR LONG...DUE TO A LOWER SUN ANGLE.

WEDNESDAY-FRIDAY:
THE JET ENERGY STARTS TO INCREASE ACROSS SOUTHWEST CANADA AND
THE NORTH CENTRAL U.S. ON WEDNESDAY IN RESPONSE TO A WEAK CLIPPER
MOVING SOUTHEAST. THIS CLIPPER WILL BEGIN TO IMPACT WYOMING ON
WEDNESDAY NIGHT OR THURSDAY...BUT IT IS NOT EXPECTED TO BRING ANY
PRECIPITATION WITH IT. HOWEVER...IT MAY COOL US OFF A BIT AFTER
THE FRONTAL BOUNDARY MOVES THROUGH. ALTHOUGH...IT LOOKS TO BE
FAIRLY MINOR AT THIS POINT WITH AFTERNOON HIGHS STILL IN THE 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 516 PM MDT FRI OCT 9 2015

VFR. FEW-SCT CIRRUS OVERHEAD WILL GIVE WAY TO CLEAR SKIES TONIGHT.
WEST TO SOUTHWEST WINDS 8-13 KT FOR SOUTHEAST WY TERMINALS AND SOUTH
TO SOUTHWEST WINDS 7-12 KT FOR WESTERN NE PANHANDLE TERMINALS TONIGHT.
WEST WINDS INCREASE SATURDAY MORNING SOUTHEAST WY WITH GUSTS TO 30 KT
ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 406 PM MDT FRI OCT 9 2015

WARM...DRY...AND BREEZY CONDITIONS WILL PREVAIL THROUGH THE
WEEKEND AHEAD OF A STRONG WEATHER DISTURBANCE MOVING THROUGH THE
PACIFIC NORTHWEST AND NORTHERN ROCKIES. NEAR RECORD TEMPERATURES
ON SATURDAY WILL COMBINE WITH DRY AND BREEZY CONDITIONS TO ELEVATE
FIRE WEATHER CONCERNS OVER MUCH OF THE SOUTHEAST WYOMING PLAINS.
IN PARTICULAR...CRITICAL CONDITIONS ARE POSSIBLE ACROSS FWZ 301
IN CONVERSE AND NIOBRARA COUNTIES IN THE AFTERNOON WITH GUSTS OF
25 TO 30 MPH COMBINING WITH HUMIDITIES THAT COULD DROP INTO THE
LOW TO MID TEENS. ISSUED A FIRE WEATHER WATCH FOR THESE AREAS.
HUMIDITIES ALONG AND WEST OF THE LARAMIE RANGE SHOULD REMAIN 20
PERCENT OF HIGHER. SUNDAY WILL SEE WIDESPREAD GUSTY WINDS WITH
HUMIDITIES DROPPING TO THE UPPER TEENS IN THE LATE AFTERNOON
ACROSS THE PLAINS...ELEVATING FIRE WEATHER CONCERNS HERE ONCE AGAIN.
A COLD FRONT WILL DROP SOUTH THRU THE AREA EARLY SUNDAY EVENING
WHICH WILL DIMINISH WINDS AND IMPROVE HUMIDITIES. NO PRECIPITATION
IS EXPECTED THROUGH THE WEEKEND.

&&

.CLIMATE...
ISSUED AT 611 PM MDT FRI OCT 9 2015

GUSTY WARM DOWNSLOPING WINDS THIS WEEKEND WILL RESULT IN NEAR RECORD
OR RECORD HIGH TEMPERATURES. THE FOLLOWING ARE HIGH TEMPERATURE RECORDS
FOR OCTOBER 10 AND 11...

ALLIANCE NE...88F (1910) AND 87F (1997)
CHADRON NE...89F (1942) AND 87F (1975)
SCOTTSBLUFF NE...92F (1910) AND 90F (1996)
SIDNEY NE...85F (1962) AND 90F (1996)
CHEYENNE WY...83F (1910) AND 81F (1996)
LARAMIE WY...75F (1996) AND 76F (1996)
RAWLINS WY...81F (1996) AND 81F (1996)

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR WYZ301.

NE...NONE.
&&

SHORT TERM...RJM
LONG TERM...REC
AVIATION...MAJ
FIRE WEATHER...RJM
CLIMATE...MAJ
Hazardous weather outlook, Oct 9, 5:29 PM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT FRI OCT 9 2015

WYZ101>119-102330-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
529 PM MDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WILDLAND FIRE DANGER WILL BE ELEVATED ACROSS PORTIONS OF EAST
CENTRAL AND SOUTHEAST WYOMING SATURDAY AFTERNOON DUE TO GUSTY WEST
TO SOUTHWEST WINDS...LOW HUMIDITIES AND DRY FUELS.

STRONG WEST TO NORTHWEST WINDS WILL BE POSSIBLE ALONG AND WEST OF
INTERSTATE 25 SUNDAY. GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE...
WHICH INCLUDES THE INTERSTATE 80 CORRIDOR BETWEEN RAWLINS AND
CHEYENNE AND THE INTERSTATE 25 CORRIDOR BETWEEN CASPER AND WHITAKER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-102330-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
529 PM MDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 2:30 AM MDTHigh Wind WatchCYSAlbany, Carbon, Converse, Laramie, Platte18 hr
Oct 10, 2:20 PM MDTFire Weather WatchCYS12 hr

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.